MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1989.tb00939.x

Медицинская библиотека · Clinical and experimental dermatology · 1989

Erythema multiforme-like eruptions associated with etretinate therapy.

David M, Sandbank M, Lowe N J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Mucocutaneous side-effects from etretinate are common and are usually dose-dependent, whereas hypersensitivity drug eruptions are rare. Two patients are described in whom erythema multiforme-like eruptions appeared several days after oral intake of etretinate. In one patient etretinate rechallenge again produced the skin eruption. A brief review of the less common skin manifestations of etretinate therapy is provided.

Для цитирования: David M, Sandbank M, Lowe N J. Erythema multiforme-like eruptions associated with etretinate therapy.. Clinical and experimental dermatology. 1989. DOI: 10.1111/j.1365-2230.1989.tb00939.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.